... oxycodone er 20 mg I started it 6 days ago the first 3 days were great then started having pancreas pain after I ate. Yesterday had severe pancreas pain for 4 hours. I'm wondering if the oxycodone is causing the pancreatitis and should I stop taking it. Especially since I just started it a week ago?
Hey I also have chronic pancreatitis... my sympathies. Do you still have your gallbladder? I don't think the oxycodone is connected to the pancreas pain I think maybe you could be flaring and the timing just sucks. Or it could be that ER doesn't work for you as well as you are used to the hydro working which I believe is IR. I don't get relief from ER with mine, just IR but good luck getting a dr to believe you lol. The thing is, ER is 20mg over a 12 hour period whereas IR you get it all at once and it means they might have to up your ER to give you the same coverage over that longer period. Good Luck!
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 4 answers
Posted 25 Aug 2011 • 12 answers
Posted 9 Jun 2012 • 7 answers
Posted 5 Nov 2015 • 3 answers
Posted 15 Dec 2015 • 1 answer